# SDR SWAA2022080939456

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 27,092 hours, 12,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M1675
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1675 ATE INOP<[01] REMOVED AND REPLACED M675 BATTERY PACK PER AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION #1;[03] PERFORMED GOOD TEST OF NEW BATTERY PACK PER AMM 33-51-06-960-805 STEPS 4.E.6.A-C.;[04] VERIFIED WORK ACCOMPLISHED AS NOTED IN ACTION ITEM 3
